# SDR IPXA2022062083269

- Difficulty date: May 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER WING BOX UPPER SKIN HAS CORROSION BETWEEN STA. XCW= 102 AND XCW= 110 AT STR. 13.REPAIRED CORRODED CENTER WING TANK UPPER SKIN BETWEEN STA. XCW= 102 AND XCW= 110 AT STR. 13 IAW VT-SAA EA 011-5730-1-A9589 REV. I/R AND UPS EO D11-5730-83867-A, REF FAA FORM 8100-9  BY S. KANG (AR-605677) DATED 6-18-2022.
